# SDR ASOA05633

- Difficulty date: July 25, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 2LA004305
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, THE LEFT EXTERIOR EMERGENCY LIGHT NEAREST THE OVERWING EMERGENCY EXIT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT EXTERIOR EMERGENCY LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
